MathSciNet Relay Station
MathSciNet bibliographic data
MR2602844 55P20 (55P40 55P65 55Q35 55Q52)
Mikhailov, Roman; Wu, Jie On homotopy groups of the suspended classifying spaces. Algebr. Geom. Topol. 10 (2010), no. 1, 565–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement